# SDR 2003F00280

- Difficulty date: January 22, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON TOP OF BEAM IN CABIN FLOOR AREA AT STATION 950, RBL 30 TO RBL 42.  REMOVED CORROSION.  MATERIAL LOSS OUT OF LIMITS.  REMOVED AND REPLACED DAMAGED AREA.  TREATED AND PRIMED AREA.  (M)
